THOMAS M. COSGRIFF, M.D.
This content is PDF only. Please click on the PDF icon to access.
To the editor: Recently the cases of three patients were reported in which during or shortly after doxorubicin infusion (1), two of the patients died suddenly and one developed ventricular tachycardia and fibrillation. Sudden death has been reported in another patient who was receiving doxorubicin (2). Apart from sinus tachycardia, arrhythmia is an uncommon complication of doxorubicin therapy (3). Reactions during infusion are usually allergic in type and minor in degree.
I have seen the onset of ventricular arrhythmia during doxorubicin infusion in a 21-year-old man with acute myelogenous leukemia. After infusion of about 60 mg over 1 minute, he developed
COSGRIFF TM. Doxorubicin and Ventricular Arrhythmia. Ann Intern Med. 1980;92:434–435. doi: https://doi.org/10.7326/0003-4819-92-3-434_3
Download citation file:
Published: Ann Intern Med. 1980;92(3):434-435.
Cardiology, Rhythm Disorders and Devices.
Results provided by:
Copyright © 2020 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use